# SDR MWEA001273

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114277
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16C GOUGES IN UPPER LEG. AT STATION 801.  --  FABRICATED AND INSTALLED LONGERON SECTION AND SPLICE.
